American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Bang-He Li and Tian-Hong Li. Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012) 207-215. MR 2833533.
Abstract, references, and article information   
View Article: PDF

[2] H. Jerome Keisler. A law of large numbers for fast price adjustment . Trans. Amer. Math. Soc. 332 (1992) 1-51. MR 1046836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tom Lindstrøm. Brownian motion on nested fractals. Memoirs of the AMS 83 (1990) MR 988082.
Book volume table of contents

[4] Edwin Perkins. On the construction and distribution of a local martingale with a given absolute value . Trans. Amer. Math. Soc. 271 (1982) 261-281. MR 648092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. E. Hurd. Nonstandard analysis and lattice statistical mechanics: a variational principle . Trans. Amer. Math. Soc. 263 (1981) 89-110. MR 590413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia